# SDR SIMA20220712002

- Difficulty date: July 12, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 14,905 hours, 9,578 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Lh Horizontal St
- Component: Rib 14
- Component part number: 17062620001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB 14 CRACKED AT UPPER AFT FASTENER HOLE. (MAJOR REPAIR) -C/A-REMOVED AND INSTALLED SERVICEABLE LH HORIZONTAL STAB RIB 14 IAW EMB 175 SRM 51-40-08.
